Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mr.IHaveADream

ISOTRETINOIN AND HAIR LOSS HELP

Recommended Posts

Posted (edited)

Guys, I'm a 24 year old asian. My dad only started loshis hair during mid 40's hair. Recently I took isotretinoin for my cystic undying acne. But on my second month, I noticed a good amount of hair started to shed during showers. 20 least amount of hair. Can you guys please tell me if my hair is thinning or if its Male Pattern Baldness. Should I stop iso tretinoin? My derm said that it's natural to lose hair but they'll come back. But a lot of people who went bald said that their derm said the same thing.

IMG_20190310_125744.jpg

IMG_20190310_125738.jpg

IMG_20190310_125736.jpg

received_2213095725673449.jpeg

Edited by Mr.IHaveADream

Share this post


Link to post
Share on other sites

Not sure if you’re still around but it’s a bit hard to tell whether it’s thinning or not without a before photo.  In my experience, I experienced hair loss less than a month after taking isotretinoin.  Derm took me off of it immediately and it seemed to have stopped but two months after my last pill I experienced heavy shedding.  Lost probably 30-40% of my hair and still counting.  Curious to know how you ended up

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×